# SDR ASOA051015

- Difficulty date: November 24, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT INBOARD AND OUTBOARD FS 280 CLIPS, AT RBL 9, WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD AND OUTBOARD FS 280 CLIPS, AT RBL 9, IAW CRJ SRM 51-42-20.  (M)
